# SDR AMWA081062

- Difficulty date: November 30, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 25,870 hours, 37,808 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 993880043
- Part serial: 167A
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 9,865 hours, 14,368 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, THE NOSE WHEEL STEERING FAILED MANUAL CASTER MODE, SINCE CAPT. KNEW THAT CONDITION WAS DEFERRABLE HE CONTINUED ON TO THE NEXT STATION. AFTER ARRIVING, DURING WALK AROUND INSPECTION HE DETECTED THE FAILURE OF THE ACUATOR. PROCEDURE 32-4 WAS PERFROMED AND THE AIRCRAFT WAS FERRIED WHERE ACTUATOR WAS REMOVED AND REPLACED BY MAINTENANCE.
